Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 295, NWS Louisville, KY

July 13, 2016Orange County, Washington County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jul 13, 2016, 8:41 PM EDT for Orange County, Washington County, Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2016, 8:41 PM EDT (00:41 UTC)
Expired
Jul 13, 2016, 9:15 PM EDT
In force
34 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Orange County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 85 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 7:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

432 
WUUS53 KLMK 140041
SVRLMK
INC117-175-140115-
/O.NEW.KLMK.SV.W.0295.160714T0041Z-160714T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
841 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 915 PM EDT

* AT 840 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  PAOLI...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SALEM...ORLEANS...STAMPERS CREEK...CAMPBELLSBURG...LITTLE YORK...
  LIVONIA...SALTILLO...PLATTSBURG...KOSSUTH AND MAHAN CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.

&&

LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
      3875 8598 3876 8594 3875 8592 3875 8590
      3860 8589 3854 8634 3857 8643 3869 8652
      3869 8631 3873 8631 3874 8629 3877 8628
      3878 8620 3878 8619 3876 8614 3878 8609
TIME...MOT...LOC 0040Z 250DEG 48KT 3862 8643 

HAIL...<.75IN
WIND...60MPH
 
$$
JDG
2 follow-up statements
177 
WWUS53 KLMK 140059
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 PM EDT WED JUL 13 2016

INC117-140108-
/O.CAN.KLMK.SV.W.0295.000000T0000Z-160714T0115Z/
ORANGE IN-
859 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ORANGE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED...
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTH CENTRAL INDIANA.

LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
      3875 8598 3876 8594 3875 8592 3875 8590
      3867 8590 3860 8630 3869 8631 3873 8631
      3874 8629 3877 8628 3878 8620 3878 8619
      3876 8614 3878 8609
TIME...MOT...LOC 0058Z 250DEG 48KT 3870 8613 

$$

INC175-140115-
/O.CON.KLMK.SV.W.0295.000000T0000Z-160714T0115Z/
WASHINGTON IN-
859 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN WASHINGTON COUNTY...

AT 858 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF SALEM...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CAMPBELLSBURG...LITTLE YORK...SALTILLO...PLATTSBURG...CLAYSVILLE...
RUSH CREEK VALLEY...KOSSUTH...PROWSVILLE...SMEDLEY AND MCKINLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
      3875 8598 3876 8594 3875 8592 3875 8590
      3867 8590 3860 8630 3869 8631 3873 8631
      3874 8629 3877 8628 3878 8620 3878 8619
      3876 8614 3878 8609
TIME...MOT...LOC 0058Z 250DEG 48KT 3870 8613 

HAIL...<.75IN
WIND...60MPH
 
$$
JDG
101 
WWUS53 KLMK 140106
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
906 PM EDT WED JUL 13 2016

INC175-140115-
/O.CON.KLMK.SV.W.0295.000000T0000Z-160714T0115Z/
WASHINGTON IN-
906 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN WASHINGTON COUNTY...

AT 906 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
BROWNSTOWN...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PLATTSBURG...RUSH CREEK VALLEY...KOSSUTH AND MCKINLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
      3875 8598 3876 8594 3875 8592 3875 8590
      3873 8591 3866 8615 3870 8623 3878 8620
      3878 8619 3876 8614 3878 8609
TIME...MOT...LOC 0106Z 247DEG 45KT 3874 8604 

HAIL...<.75IN
WIND...60MPH
 
$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:18 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jul 13, 7:18 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
718 PM EDT WED JUL 13 2016

...Updated Forecast and Aviation Discussions...

...Forecast Update...
Issued 715 PM EDT Wed Jul 13 2016

...SEVERE THUNDERSTORM WATCH IN EFFECT THIS EVENING...

Line of storms getting reinvigorated as it runs into an pocket of
available instability. Still unsure how it will handle the mid-level
moisture out ahead of the line, whether it work at weakening the
line or not. Either way, reports continue to come in with the line
and its fast forward motion. As such, we've coordinated a Severe
Thunderstorm Watch with SPC to cover where we expect the line to
march through. Updated products out shortly.

Issued 600 PM EDT Wed Jul 13 2016

Have a line of storms moving quickly toward the western edge of our
forecast area this hour. It should make it into Dubois county before
730 PM. An interesting feature popped up ahead of it this hour
though, on the latest visible satellite. Some mid level returns are
noted, which may help to stabilize the environment ahead of the
line. Those returns are just starting to show up on radar now. Will
be interesting to see how this feature affects the southern part of
the line. SPC mesoanalysis indicates a fairly unstable environment
for the line to progress through in just northwest of our forecast
area, in southwest Indiana.

Have fine-tuned the gridded forecast for pops. Bringing a better
chance for storms into Louisville later this evening. This change in
based on some of the higher-res models, like the HRRR, which have
been persistent in bringing the line east into our area.

.SHORT TERM (Now through Thursday Night)...
Issued at 310 PM EDT Wed Jul 13 2016

A hot and humid low-level air mass remains in place across the Ohio
Valley, currently sending Heat Indices to around 100 over central
and western parts of the forecast area.  The only good thing about
the heat right now is that it's even warmer aloft.  A mid-level cap
is currently preventing explosive convective growth, with cumulus
remaining flat. Should a storm manage to break this cap, though,
MLCAPEs in excess of 3500 J/kg prevail. In other words, the current
airmass doesn't support a high potential for a lot of storms, but if
any DO break the cap, the threat for severe will definitely be there
(hence the SPC slight risk straddling the Ohio River).  The primary
threat for any storms that make it through the cap will be high
winds, since the warm, moist thermal profile limits the large hail
threat and winds don't support tornadoes.

All of the above having been said, a large squall line making its
way across Missouri this afternoon is heading east at the moment.
The short range models models are in fairly good agreement with
keeping this north of the Ohio River this evening, but disagree on
just how far north.  The bottom line is that Indiana counties will
have the best chance of storms this evening, with decreasing chances
as you head south.

General - a.k.a non-severe - thunderstorm chances will spread across
all of central KY and southern IN overnight and on Thursday as
additional short-wave ripples in the upper flow persist. Weaker
instability aloft through the period means hail and strong winds
will not be likely with these, but tropical-like downpours will be
possible with any storms.

Temperatures will only dip into the lower to mid 70s for lows both
tonight and Thursday night, while most highs Thursday top out around
90.

.LONG TERM (Friday through Wednesday)...
Issued at 310 PM EDT Wed Jul 13 2016

A subtle change in the upper level pattern over the U.S. is in
store for the extended period.  Heading into next week, the Ohio
Valley will see a slight break in the heat as the 500 mb pattern
transitions from a nearly zonal flow today to a high amplitude ridge
over the Great Plains by day 7. With the amplification of the ridge
to the west, the region will have a northwest component to the upper
air flow, resulting in a reduction of SFC-500 mb thicknesses that
will translate into highs in the mid 80s for the weekend.  As the
upper ridge widens and intensifies however, warmer air will return,
sending daytime highs back into the 90s for the start of the work
week. The down side of a ridge centered that far west is that we'll
be along the northwest flow "ring of fire" - a climatological stormy
area known for nocturnal MCS development and poor handling by the
models.

In a nutshell, what all of the above means is a hot, humid, and
unsettled weather pattern for the week. While dewpoints in the upper
60s to mid 70s will keep it sweaty, daytime highs limited to the mid
80s to lower 90s will only result in Heat Indices in the upper 90s
for the most part, limiting the likelihood of heat advisories or
warnings.

&&

.AVIATION (00Z TAF Update)...
Issued at 715 PM EDT Wed Jul 13 2016

Have some light rains headed toward SDF now, but a meatier line of
storms will move through within the first hour or two of the TAF
time, with gusts to 30 knots, if not more, looking more likely. This
line should not be as strong by the time it gets to LEX/BWG, but
have some wind gusts in each a little later. Overnight, a omplex of
storms over central Missouri now may try and sneak into BWG's area,
but in a weaker state, given the potential for this first wave to
eat up some instability. After that will watch for residual low
ceilings and then potential for new showers/storms Thursday, but the
focus in this set of TAFs is the initial line.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........RJS
Short Term.....JBS
Long Term......JBS
Aviation.......RJS
Hazardous weather outlook, Jul 13, 8:07 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
807 PM EDT WED JUL 13 2016

KYZ026-027-041>043-046>049-053>057-061>067-070>078-081-082-150015-
OHIO-GRAYSON-FAYETTE-BOURBON-NICHOLAS-WASHINGTON-MERCER-JESSAMINE-
CLARK-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-
TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-
METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...LEXINGTON...
PARIS...CARLISLE...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
807 PM EDT WED JUL 13 2016 /707 PM CDT WED JUL 13 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT..

ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST ACROSS THE
OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED AT INTERVALS
THROUGHOUT THE PERIOD. ANY STORM WILL BE CAPABLE OF PRODUCING
TORRENTIAL RAINFALL...GUSTY WINDS AND FREQUENT CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

INZ076>079-083-084-089>092-KYZ023>025-028>040-045-150015-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-HARDIN-BULLITT-OLDHAM-TRIMBLE-
HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-NELSON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE...
LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...BARDSTOWN
807 PM EDT WED JUL 13 2016 /707 PM CDT WED JUL 13 2016/

...SEVERE THUNDERSTORM WATCH 381 IN EFFECT UNTIL 1 AM EDT /MIDNIGHT
CDT/ THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT..

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING IN
SOUTHERN INDIANA...WITH THE CHANCES INCREASING INTO CENTRAL
KENTUCKY OVERNIGHT. ANY EVENING STORMS THAT OCCUR IN INDIANA AND
NORTH CENTRAL KENTUCKY COULD BECOME VERY STRONG, WITH DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED AT INTERVALS
THROUGHOUT THE PERIOD. ANY STORM WILL BE CAPABLE OF PRODUCING
TORRENTIAL RAINFALL...GUSTY WINDS AND FREQUENT CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ARE REQUESTED TO REPORT ANY STRONGER WIND GUSTS AS WELL AS
DAMAGE FROM THOSE WINDS TONIGHT.

JBS/RJS

In the hours before

Special weather statement, Jul 13, 7:36 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
736 PM EDT WED JUL 13 2016

INZ083-140000-
DUBOIS-
736 PM EDT WED JUL 13 2016

...A LINE OF SEVERE THUNDERSTORMS WILL AFFECT DUBOIS COUNTY...

AT 735 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PETERSBURG TO NEAR CHANDLER.
MOVEMENT WAS EAST AT 50 MPH.

WIND GUSTS OF 60 MPH ARE POSSIBLE WITH THESE STORMS. A SEVERE
THUNDERSTORM WARNING LIKELY WILL BE ISSUED SOON FOR THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JASPER...HUNTINGBURG...FERDINAND...HOLLAND...DUBOIS...MILLERSPORT...
SAINT ANTHONY...BRETZVILLE...CELESTINE AND IRELAND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTH CENTRAL INDIANA.

LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
      3850 8698 3850 8696 3849 8696 3849 8695
      3851 8693 3850 8691 3850 8688 3853 8683
      3853 8675 3820 8680 3820 8707
TIME...MOT...LOC 2335Z 260DEG 44KT 3856 8729 3809 8735

RJS
Special weather statement, Jul 13, 7:55 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
755 PM EDT WED JUL 13 2016

INZ076-077-083-084-089-090-KYZ023>027-140045-
WASHINGTON-ORANGE-CRAWFORD-DUBOIS-HARRISON-PERRY-OHIO-MEADE-HANCOCK-
GRAYSON-BRECKINRIDGE-
755 PM EDT WED JUL 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARRISON...PERRY...
ORANGE...CRAWFORD...WASHINGTON...EASTERN DUBOIS...MEADE...
NORTHEASTERN OHIO...NORTH CENTRAL GRAYSON...BRECKINRIDGE AND HANCOCK
COUNTIES...

AT 754 PM EDT/654 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF SHOALS TO
NEAR ST. JOSEPH. MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS. SEVERE
THUNDERSTORM WARNINGS MAY BE NEEDED OVER THE NEXT HOUR AS THIS LINE
HAS A LONG HISTORY OF PRODUCING WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
TELL CITY...SALEM...PAOLI...CORYDON...BRANDENBURG...HARDINSBURG...
HAWESVILLE...ENGLISH...CAREFREE TOWN AND MOUNT PLEASANT.

LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3767 8682 3771 8687 3779 8682 3784 8685
      3784 8691 3791 8693 3799 8686 3800 8677
      3821 8681 3837 8675 3853 8675 3853 8668
      3861 8668 3869 8662 3869 8595 3768 8622
      3759 8628 3760 8625 3757 8625 3759 8700
TIME...MOT...LOC 2354Z 279DEG 36KT 3874 8692 3775 8730

JDG
Local storm report, Jul 13, 8:22 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
822 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     1 WNW CELESTINE         38.39N 86.80W
07/13/2016                   DUBOIS             IN   EMERGENCY MNGR

            LARGE TREE DOWN AT STATE ROAD 164 AND
            STEINBOTTOM ROAD.

&&

KDW
Special weather statement, Jul 13, 8:34 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
834 PM EDT WED JUL 13 2016

INZ077-078-090-140100-
WASHINGTON-SCOTT-HARRISON-
834 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARRISON AND
WASHINGTON COUNTIES...

AT 833 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PAOLI...MOVING
EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THE LEADING EDGE OF
THIS NARROW LINES OF STORMS.

LOCATIONS IMPACTED INCLUDE...
SALEM...BLUE RIVER...NEW PEKIN...PALMYRA...CAMPBELLSBURG...
HARDINSBURG...LITTLE YORK...LIVONIA...SALTILLO AND FREDERICKSBURG.

LAT...LON 3876 8603 3877 8598 3876 8599 3875 8590
      3855 8586 3852 8587 3849 8599 3842 8603
      3833 8604 3822 8627 3839 8625 3842 8626
      3842 8631 3873 8630 3877 8628 3878 8620
      3878 8619 3876 8614 3878 8609
TIME...MOT...LOC 0033Z 250DEG 49KT 3861 8652

JDG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:04 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry41 min
Jul 13, 8:34 PM EDTSpecial Weather StatementLMKWashington26 min
Jul 13, 9:18 PM EDTSpecial Weather StatementLMKClark, Floyd42 min
Jul 14, 3:30 PM EDTSpecial Weather StatementLMKDubois45 min
Jul 14, 3:43 PM EDTAreal Flood AdvisoryLMKDubois3 hr
Jul 14, 4:32 PM EDTSpecial Weather StatementLMKPerry28 min
Jul 14, 4:54 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison21 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.